Degenerations of ideal hyperbolic triangulations

Tillmann, Stephan (2012) Degenerations of ideal hyperbolic triangulations. Mathematische Zeitschrift, 272 3-4: 793-823. doi:10.1007/s00209-011-0958-8

Author Tillmann, Stephan
Title Degenerations of ideal hyperbolic triangulations
Journal name Mathematische Zeitschrift   Check publisher's open access policy
ISSN 0025-5874
Publication date 2012-12-01
Year available 2011
Sub-type Article (original research)
DOI 10.1007/s00209-011-0958-8
Volume 272
Issue 3-4
Start page 793
End page 823
Total pages 31
Place of publication Heidelberg, Germany
Publisher Springer
Language eng
Formatted abstract
Let M be a cusped 3-manifold, and let T be an ideal triangulation of M. The deformation variety D(T), a subset of which parameterises (incomplete) hyperbolic structures obtained on M using T, is defined and compactified by adding certain projective classes of transversely measured singular codimension-one foliations of M. This leads to a combinatorial and geometric variant of well-known constructions by Culler, Morgan and Shalen concerning the character variety of a 3-manifold.
Keyword 3-manifold
Ideal triangulation
Parameter space
Character variety
Detected surface
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Published online: 19 November 2011

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 16 Dec 2012, 10:49:30 EST by System User on behalf of School of Mathematics & Physics